i had Cesarian in 2007..after that i had been taking contraceptive pills ..for last 5 months i have stopped taking pills..so i m having irregular periods ...i didnt had periods for 3 months then doctor prescribed me estrogen n progesterone tablets ( 3days )...then i had heavy periods ..now doctor has given me Duba-n norethisterone to be taken on 14th day of periods for ten days ...i want to ask what might be reason for irregualr period( since last month i have acne also )..is this right treatment ..
Welcome to ehealthforum,
Use of hormonal pills can lead to acne as they affect the secretions and skin texture along with having other effects on you. The irregular periods could be due to various causes. It is difficult to comment on the exact cause without examining you and going ahead with further investigations. If you are worried, you can consider taking second opinion from another gynecologist and proceed with further management as instructed. If you are planning for pregnancy, consider getting complete infertility work-up done for you and your partner to see if there are any underlying causes for the infertility/inability to conceive. Treatment as needed (based on examination and investigations results) would be started to help you get pregnant. Consider visiting your gynecologist/obstetrician for further evaluation and assistance and be in regular follow-up monitoring as instructed.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.